# SDR ERAA080337

- Difficulty date: June 11, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N124EH
- Make and model: Bolkms BO105S
- Aircraft serial: S559
- Aircraft time: 14,324 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464430
- Part serial: 332360
- Condition: Out Of Adjust
- Location: Engine
- Part time: 6,996 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCU OUT OF CALIBRATION.  METERING VALVE FUEL FLOW SETTING FOUND LOW
